# SDR AALA20140608007

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 90,291 hours, 14,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMER LIGHT AT SEAT 26G INOPERATIVE.  REPLACED LAMP FOR AISLE EMER LIGHT AT SEAT 26G.  OPERATIONS CHECKED NORMAL.
